MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE CRANIOTOMY PACK (CNKDC)692; NEUROLOGICAL TRAY

MEX03 MEXICO-JUAREZ PRESOURCE CRANIOTOMY PACK (CNKDC)692; NEUROLOGICAL TRAY
Model Number SNE69CNKDD
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the supplier¿s investigation, device history record could not be reviewed because the lot number was not provided.However, the supplier reviewed the records in the last two years and no abnormal situation was found.No sample was available at the time of the investigation.According to supplier, or towel is made of cotton, so cotton fiber is born.The supplier is continuously working with cardinal health to better control the linting and have implemented several measures to improve it: a.Suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process.B.The suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.C.Linting test method and acceptable criteria was stipulated to see the suction results.(=0.38 g/10 pieces).D.In the folding process, supplier used one cloth pad under 100 pieces semi-finished products to avoid linting stuck onto the products during product's transfer.From the investigation, no abnormal situation occurred during production and the sample was not available; therefore, the root cause could not be determined.The complaint information was shared with the relevant sectors for their awareness.No action taken at this time, but the supplier will continue to monitor trends for this type of incident.
 
Event or Problem Description
Customer reports too much lint coming off of the towels.

Brand Name
CRANIOTOMY PACK (CNKDC)692
Common Device Name
NEUROLOGICAL TRAY
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key10299197
Report Number1423537-2020-00486
Device Sequence Number3162717
Product Code OJG
UDI-Device Identifier10888439466560
UDI-Public10888439466560
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSNE69CNKDD
Device Catalogue NumberSNE69CNKDD
Device Lot NumberUNKNOWN
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/24/2020
Initial Report FDA Received Date07/20/2020
Patient Sequence Number1